Communications in Mathematical Physics

Free products of compact quantum groups

Shuzhou Wang

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 167, Number 3 (1995), 671-692.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104272163

Mathematical Reviews number (MathSciNet)
MR1316765

Zentralblatt MATH identifier
0838.46057

Subjects
Primary: 46L37: Subfactors and their classification
Secondary: 16W30 46L05: General theory of $C^*$-algebras 81R50: Quantum groups and related algebraic methods [See also 16T20, 17B37]

Citation

Wang, Shuzhou. Free products of compact quantum groups. Comm. Math. Phys. 167 (1995), no. 3, 671--692. https://projecteuclid.org/euclid.cmp/1104272163


Export citation